# SDR DALA2018020600712

- Difficulty date: October 5, 2017
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 61,043 hours, 33,281 cycles
- System (JASC): 2701 · Control Column Section
- Part: Lever
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FLARE FOR LANDING, ELEV CONTROL MAN ILLUMINATED AND YOKE CONTROL OF ELEVATOR FELT FROZEN OR JAMMED. DID NOT FEEL MERELY UN BOOSTED AND HYDRAULIC ELEVATOR CONTROL DID NOT INDICATE OFF.  TROUBLESHOT AND FOUND LEFT SIDE LEVER ASSEMBLY BINDING. CAUSING MANUAL REVERSION.  REMOVED AND REPLACED LEVER ASSEMBLY AND BEARINGS.  OPERATION CHECKS GOOD.
